# SDR AALA202509175897

- Difficulty date: September 16, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 67,873 hours, 28,757 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 32C FLOOR EMERGENCY EXIT PATH LIGHTING HAS COME LOOSE AND IS DISCONNECTED. RESECURED 32C EMERGENCY LIGHT.
